# SDR AUS20010634

- Difficulty date: June 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Debonded
- Location: Main Rotor Head
- Part time: 156 cycles
- Component: Main Rotor Head, Aerosp, 355A310002
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR STAR BEARING BUSH DEBONDED AND MOVED OUTBOARD ALLOWING THE MAIN ROTOR BLADE TO LAG AND CAUSE LATERAL VIBRATION.
